MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA ZENITH BRANCH ENDOVASCULAR GRAFT ILIAC BIFURCATION; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA ZENITH BRANCH ENDOVASCULAR GRAFT ILIAC BIFURCATION; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G60340
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter: the icast stent in the internal iliac and the side branch of the zbis was deployed before the through and through catheter was removed.Upon removal of the dilator to the main device, the catheter became trapped behind the stent (another manufacturer) and snapped- between the stent and the side branch.The piece of the catheter is trapped behind the icast stent inside the side branch of the iliac branch device.Further information provided states: on (b)(6) 2026, a cook zenith branch iliac stent (lot a1199911) was implanted in a patient with a pre-existing aorto-iliac aneurysm.The procedure also involved use of another manufacturer's stent, stent-graft, sheath, and a cook indy otw snare.A cook representative was present, and the same day the team noted a device-related nonconformance; however, no adverse events occurred, and no additional procedures were required.

Brand Name
ZENITH BRANCH ENDOVASCULAR GRAFT ILIAC BIFURCATION
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA
95 brandl street
eight mile plains
brisbane 4113
AU  4113
MDR Report Key24176416
Report Number3005580113-2026-00006
Device Sequence Number15842232
Product Code MIH
UDI-Device Identifier10827002603407
UDI-Public(01)10827002603407(17)271117(10)A1199911
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2026
Report Date (Section F) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG60340
Device Catalogue NumberZBIS-10-45-41-US
Device Lot NumberA1199911
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/09/2026
Event Location Hospital
Date Report to Manufacturer01/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA01/26/2026